Hyperderivatives in Clifford analysis and some applications to the Cliffordian Cauchy-type integrals

M. E. Luna-Elizarrarás, M. A. Macías-Cedeño, M. Shapiro

Resultado de la investigación: Capítulo del libro/informe/acta de congresoContribución a la conferencia

6 Citas (Scopus)

Resumen

© 2008 Birkhäuser Verlag Basel/Switzerland. We introduce the notion of the derivative as the limit of a quotient where the numerator and the denominator represent a kind of the "increments" of a function and of the independent variable respectively. The directional derivative is introduced where a direction means a hyperplane in Rm+1 for a Clifford algebra Cl0,m. The latter applies for obtaining a formula showing how to exchange the integral sign and the hyperderivative of the Cliffordian Cauchy-type integral as a hyperholomorphic function.
Idioma originalInglés estadounidense
Título de la publicación alojadaHyperderivatives in Clifford analysis and some applications to the Cliffordian Cauchy-type integrals
Páginas221-234
Número de páginas197
ISBN (versión digital)9783764398927
EstadoPublicada - 1 ene 2009
EventoTrends in Mathematics -
Duración: 1 ene 2009 → …

Serie de la publicación

NombreTrends in Mathematics
Volumen48
ISSN (versión impresa)2297-0215

Conferencia

ConferenciaTrends in Mathematics
Período1/01/09 → …

    Huella digital

Citar esto

Luna-Elizarrarás, M. E., Macías-Cedeño, M. A., & Shapiro, M. (2009). Hyperderivatives in Clifford analysis and some applications to the Cliffordian Cauchy-type integrals. En Hyperderivatives in Clifford analysis and some applications to the Cliffordian Cauchy-type integrals (pp. 221-234). (Trends in Mathematics; Vol. 48).